| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
10/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 oct 2025.Gmk-sphere 02.07.1203l tibial tray fix cemented s.3l (k090988) lot 2236484: (b)(4) items manufactured and released on 13-dec-2022.Expiration date: 2027-nov-27.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0023l gmk-sphere femoral component cemented - 3+l (k140826) lot.2217027: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-sept-29.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0310crl gmk sphere cr tibial insert s3l 10mm (k181635) lot.185581: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-sept-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At2 years 7 months from primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the tray, femur and insert to a gmk-revision system to give the patient more stability.The surgery was completed successfully.